# SDR DL72W972589

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 10617837
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING EXIT LIGHT INOP ON EMERGENCY PWR.  OP NORMAL ON AC PWR.  REPLACED LIGHT ASSY AT OVERWING EXIT.
